MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an anomaly on the mosaiq sequencer agenda.
 
Additional Manufacturer Narrative
Section h11 updated the investigation was completed by conducting a thorough evaluation of the product and the related information.The customer attempted to open chart/capture for a patient from the schedule to deliver treatment, but the chart for a different patient was opened instead.The customer corrected the patient selection so that the correct patient was displayed.The logs show that treatment was delivered to the intended patient so there was no mistreatment.The issue was determined to be a defect within mosaiq, however the defect was determined not to be a risk.The defect occurs when the user opens the patient chart from a scheduling window which helps the user to select the intended chart.The user will need to left click on the mouse to highlight the correct appointment and then right click the mouse to open the correct patient chart.If this action is done too fast by the user, the new chart might not open as expected because the application has not finished processing the highlighted appointment before it starts to process the "open chart" process.The root cause would be a potential delay in the left mouse click process finishing before the right mouse click picks up the actual highlighted appointment.Opening a chart from a scheduling window is not confirmation that the correct patient chart is being used.The passive and configurable displays in mosaiq can be used to verify patient's identity: 1.Passive - the patient's name and patient id are displayed at the top of the treatment chart and on every screen throughout mosaiq.2.Configurable - a photo of the patient can be displayed whenever the patient's chart is opened as well as in site setup verification on the "setup" tab in the photo/diagram section.- patient verification for conventional radiation treatment can be implemented.- patient verification can be implemented using external systems via a patient verification interface e.G.Fingerprint and facial recognition.In addition, there are routine checks done by the therapist in the clinic to verify the patient's identity (other than using barcodes).1.Asking the patient their name 2.Asking the patient their date of birth 3.Asking the patient what procedure they are scheduled for 4.Verifying that all the patient information provided by the patient matches the information displayed in the mosaiq screen displays and treatment schedule.The display of the wrong patient chart would not result in patient harm and is not a safety issue.

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA INC
100 matilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key19679222
Report Number2950347-2022-00007
Device Sequence Number6851877
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.294
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown